# SDR CALA2024102802742

- Difficulty date: October 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,007 hours, 18,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T13096
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ZONE LH SW FRAME SL 16 STA 1268 FOUND CRACK REFER HX NR WO.3833404.  PER PART 2 OF LATEST REVISION OF EC5300-03166 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLT CYCLES PER PART 1.2, INITIATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON REPAIR INSTALLED AT SIDEWALL FRAME AT BS 1263 REF ECRA 5300-03166: INITIATE A NEW DTA DIP LOGPAGE TO READ TOMC-APPROVAL FROM SC1ELBYC COMMENT.  ACCOMPLISH INSPECTION REQUIREMENTS ON REPAIR INSTALLED AT SIDEWALL FRAME AT STA 1263 ABOVE STR16L PER PART 2 OF LATEST REVISION OF EC5300-03166 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLT CYCLES. ACCOMPLISHED INTERIM REPAIR PART 1.1 AT STA ABOVE STR 16L PER ECRA 5300-03166,   CABIN AFT ZONE STA 1263 STR 16L SIDEWALL FRAME INTERIM REPAIRED PER ECRA 5300-03166 PART 1 QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
